# SDR HNAA2024040800322

- Difficulty date: March 12, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E027309 GALLEY, LH OMEGA BEAM RH SIDE AT FRAME 22 IS CRACKED.  PERFORMED CUTOUT, FABRICATED AND INSTALLED DOUBLER AND FILLER ON L/H OMEGA BEAM RH SIDE AT FRAME 22 IAW ETD-2024-145-008186 AND EO1-53-24-0219
